# SDR FDEA201602190627

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 75,526 hours, 18,871 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION FITTING, INBD UPPER & LOWER SURFACES ARE CORRODED.  REMOVED CORROSION IAW SRM 57-20-14-2R & EA 1-3210-T03234600.  LANDING GEAR MAIN GEAR & DOORS, LT MLG FITTING CORROSION REPAIR.  SEE N00026 FOR ACCOMPLISHMENT OF EA MINOR REPAIR.
